Follow
Tsiu-Kwen Lee
Tsiu-Kwen Lee
Department of mathematics, National Taiwan University
Verified email at math.ntu.edu.tw
Title
Cited by
Cited by
Year
Semiprime rings with differential identities
TK Lee
Bulletin of the Institute of Mathematics, Academia Sinica 20, 27-38, 1992
4071992
Generalized derivations of left faithful rings
TK Lee
Communications in Algebra 27 (8), 4057-4073, 1999
4011999
Armendariz and reduced rings
TK Lee, Y Zhou
Taylor & Francis Group 32 (6), 2287-2299, 2004
1562004
Identities with a single skew derivation
CL Chuang, TK Lee
Journal of Algebra 288 (1), 59-77, 2005
1452005
Reduced modules
TK Lee, Y Zhou
Rings, modules, algebras and abelian groups 236, 365-377, 2004
1352004
Modules which are invariant under automorphisms of their injective hulls
TK Lee, Y Zhou
Journal of Algebra and its Applications 12 (02), 1250159, 2013
1182013
Rings with annihilator conditions on multilinear polynomials
CL Chuang, TK Lee
Chinese Journal of Mathematics, 177-185, 1996
1121996
Identities with generalized derivations
TK Lee, WK Shiue
Taylor & Francis Group 29 (10), 4437-4450, 2001
852001
On derivations of prime rings
PH Lee, TK Lee
Chinese Journal of Mathematics, 107-110, 1981
811981
Power reduction property for generalized identities of one-sided ideals
TK Lee
Algebra Colloq 3 (1), 19-24, 1996
781996
Generalized skew derivations characterized by acting on zero products
TK Lee
Pacific journal of mathematics 216 (2), 293-301, 2004
752004
Annihilators of power values of derivations in prime rings
CM Chang, TK Lee
Communications in Algebra 26 (7), 2091-2113, 1998
641998
Commuting additive mappings in semiprime rings
TK Lee, TC Lee
BULLETIN-INSTITUTE OF MATHEMATICS ACADEMIA SINICA 24, 259-268, 1996
621996
Derivations with Engel conditions on multilinear polynomials
PH Lee, TK Lee
Proceedings of the American Mathematical Society 124 (9), 2625-2629, 1996
611996
Left annihilators characterized by GPIs
TK Lee
Transactions of the American Mathematical Society 347 (8), 3159-3165, 1995
601995
Semiprime rings with hypercentral derivations
TK Lee
Canadian Mathematical Bulletin 38 (4), 445-449, 1995
591995
A result on derivations
TK Lee, JS Lin
Proceedings of the American Mathematical Society 124 (6), 1687-1691, 1996
551996
Derivations cocentralizing polynomials
TK Lee, WK Shiue
Taiwanese Journal of Mathematics 2 (4), 457-467, 1998
521998
Derivations and centralizing mappings in prime rings
TK Lee
Taiwanese Journal of Mathematics 1 (3), 333-342, 1997
521997
Derivations with Engel conditions on polynomials
TK Lee
Algebra Colloquium 5 (1), 13-24, 1998
511998
The system can't perform the operation now. Try again later.
Articles 1–20